# SDR CA100120002

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,651 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tube Frame
- Part number: L2421100000C
- Condition: Cracked
- Location: Fuselage
- Part time: 8,895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS DISCOVERED IN THE AIRFRAME TUBING STRUCTURE FWD OF THE LT RUDDER PEDAL TORQUE TUBE SUPPORT LOCATION. THE CRACK WAS NOTED DURING A 100 HOUR INSP.  THE CRACK APPEARED TO HAVE DEVELOPED QUICKLY WITHIN THE LAST 50 HOURS OF OPERATION. THE CRACK EXTENDS 75 PERCENT  AROUND THE SQUARE TUBING.
